Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 30, 2016, 5:29 PM EDT for Monroe County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2016, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 30, 2016, 6:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Monroe County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
437
WWUS82 KFFC 302129
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUN 30 2016
GAZ058-059-071-302200-
JASPER GA-BUTTS GA-MONROE GA-
529 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...
SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL 600 PM
EDT...
AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FLOVILLA... OR 8 MILES NORTH OF FORSYTH...MOVING EAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...FLOVILLA...JULIETTE...BLOUNT...BERNER...INDIAN SPRINGS
STATE PARK AND HIGH FALLS STATE PARK.
LAT...LON 3307 8400 3317 8404 3325 8397 3326 8384
3317 8372 3314 8375 3313 8382 3310 8379
3299 8392
TIME...MOT...LOC 2129Z 276DEG 10KT 3315 8390
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:01 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 30, 3:01 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT THU JUN 30 2016 .SHORT TERM /Tonight through Friday Night/... The latest surface analysis shows surface trough has shifted southward ever so slightly but still generally from la Grange to Athens. North of this feature...a very sharp gradient to the dry air exists with dewpoints falling int the mid 50s over the far NW corner of the state., Along and south of the boundary though...ample moisture exists for storm development...mainly at the low levels for North GA but deep layer moisture in place for all of central GA. Mixed layer CAPE in excess of 3000 J/KG over portions of east GA at this hour and well over 2000 along and south of the trough axis. This has already allowed for the development of strong to isolated severe storms across the area. The storms that form along and north the I 20 corridor will have the benefit of dry air aloft and DCAPE values of 1200 J/KG to aid the wind threat. In addition...hail will be prominent in these storms with reports already coming out of Gwinnett county. For the southern tier storms...with deeper moisture present...anticipate additional flooding concerns down there due to slow movement of the storms. We get a little upper level push for Friday which takes surface trough axis southward. In addition...deep layer moisture will be on the decrease area wide. Not enough of a dropoff for southern sections to completely shut convection down but will be looking more like 20 to 30 pops as opposed to the 60s of today. Deese .LONG TERM /Saturday through Thursday/... The GFS continues to advertise a strong mid level trough to move through the Tennessee valley through the afternoon on the 4th. It will depend on timing as to whether we see washout conditions for the 4th festivities or it is more scattered in nature ahead of the trough. For now...kept it as mid range scattered but this timeframe will need to be monitored closely for possible upgrade to likely pops. Deese && AVIATION... 18Z UPDATE... TSRA developing across southern sections of the forecast area and look to affect mainly Macon and Columbus terminals this afternoon. There is a line trying to develop as well just south of Athens so will need to watch closely for possible inclusion of TEMPO there. Otherwise...once TSRA dissipates tonight...MVFR to IFR cigs look to develop but location is in question with one model showing ATL and the other showing the south terminals. Favoring the southern solution for now which puts IFR at MCN and CSG but keeps conditions SCT for now at ATL. //ATL CONFIDENCE...18Z UPDATE... Medium on IFR potential. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 70 94 70 96 / 30 10 10 30 Atlanta 72 92 73 94 / 20 5 5 30 Blairsville 63 87 65 87 / 20 5 5 30 Cartersville 65 93 68 93 / 10 5 5 30 Columbus 72 94 73 97 / 40 20 10 30 Gainesville 70 91 71 93 / 30 10 5 30 Macon 71 95 72 97 / 60 20 10 30 Rome 64 94 69 93 / 10 5 5 30 Peachtree City 68 93 68 95 / 20 10 5 30 Vidalia 73 92 74 95 / 60 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....Deese AVIATION...Deese
Hazardous weather outlook, Jun 30, 3:54 AM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 AM EDT THU JUN 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 354 AM EDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL REMAIN IN PLACE THROUGH TONIGHT. THIS WILL KEEP A CHANCE OF THUNDERSTORMS OVER PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY DURING THE AFTERNOON AND EVENING HOURS...AND GENERALLY SOUTH OF A LINE FROM ROME TO CHATSWORTH. A FEW OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE CHANCE OF THUNDERSTORMS BECOMES BETTER SUNDAY AND MONDAY AS A STATIONARY FRONT LIFTS NORTH ACROSS NORTH GEORGIA. A FEW STORMS COULD BECOME STRONG EACH AFTERNOON AND EVENING WITH THE MAIN THREATS BEING GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 30, 3:56 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT THU JUN 30 2016
GAZ093-095-105-302030-
MACON GA-HOUSTON GA-DOOLY GA-
356 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHWESTERN
HOUSTON AND NORTHWESTERN DOOLY COUNTIES UNTIL 430 PM EDT...
AT 356 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOOLING...OR 8 MILES
EAST OF OGLETHORPE...MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...UNADILLA...MONTEZUMA...DOOLING...MOSS OAK...MEADOWDALE AND
HENDERSON.
LAT...LON 3231 8403 3245 8381 3245 8380 3246 8380
3248 8376 3224 8372 3221 8398
TIME...MOT...LOC 1956Z 252DEG 6KT 3231 8391
DJNSpecial weather statement, Jun 30, 4:04 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT THU JUN 30 2016
GAZ048-057>059-302030-
HENRY GA-NEWTON GA-JASPER GA-BUTTS GA-
404 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
NEWTON...WESTERN JASPER AND BUTTS COUNTIES UNTIL 430 PM EDT...
AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LOCUST GROVE TO NEAR JACKSON...AND MOVING SOUTH
AT 10 MPH.
HAZARD...HEAVY RAIN...UP TO 40 MPH WIND...AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JACKSON...LOCUST
GROVE...JENKINSBURG...STEWART...WORTHVILLE...STARK...OLA... TURTLE
COVE...NORTH ALCOVY AND FINCHERVILLE.
LAT...LON 3333 8413 3326 8379 3345 8380 3348 8405
TIME...MOT...LOC 2003Z 346DEG 7KT 3337 8406 3332 8391Special weather statement, Jun 30, 4:29 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUN 30 2016
GAZ046-048-302100-
NEWTON GA-ROCKDALE GA-
429 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEWTON AND ROCKDALE
COUNTIES UNTIL 500 PM EDT...
AT 427 PM EDT...A STRONG THUNDERSTORM WAS OVER GEORGIA INTERNATIONAL
HORSE PARK...OR NEAR CONYERS...MOVING NORTHEAST AT 5 MPH.
HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...OXFORD...PORTERDALE...GEORGIA INTERNATIONAL
HORSE PARK...LAKEVIEW ESTATES...MILSTEAD...GUM CREEK...BIG HAYNES
CREEK PARK... ALMON AND MAGNET.
LAT...LON 3377 8395 3363 8377 3351 8397 3362 8411
3366 8409 3379 8398
TIME...MOT...LOC 2027Z 225DEG 6KT 3367 8393Special weather statement, Jun 30, 4:31 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU JUN 30 2016
GAZ046>048-302100-
NEWTON GA-ROCKDALE GA-WALTON GA-
431 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEWTON...
NORTHEASTERN ROCKDALE AND WESTERN WALTON COUNTIES UNTIL 500 PM EDT...
AT 431 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT GROVE...OR NEAR
COVINGTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...LOGANVILLE...SOCIAL CIRCLE...OXFORD...WALNUT
GROVE... BETWEEN...JERSEY...GEORGIA INTERNATIONAL HORSE PARK...GUM
CREEK...BIG HAYNES CREEK PARK...HERNDONVILLE AND YOUTH.
LAT...LON 3358 8384 3373 8400 3387 8385 3369 8367
TIME...MOT...LOC 2031Z 236DEG 10KT 3370 8387Special weather statement, Jun 30, 4:32 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUN 30 2016
GAZ071-072-081-082-302100-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
432 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...SOUTHERN
JONES...SOUTHEASTERN MONROE AND BIBB COUNTIES UNTIL 500 PM EDT...
AT 429 PM EDT...STRONG THUNDERSTORMS WERE FROM LIZELLA TO MACON
...MOVING EAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...SKIPPERTON...
RUTLAND...CROSS KEYS...ARKWRIGHT...LIZELLA AND JACK BROWN ESTATES.
LAT...LON 3289 8395 3298 8363 3275 8356 3274 8358
3274 8360 3272 8360 3269 8375 3269 8377
3268 8378 3266 8389
TIME...MOT...LOC 2029Z 248DEG 8KT 3281 8369
16Special weather statement, Jun 30, 5:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUN 30 2016
GAZ058-059-071-302200-
JASPER GA-BUTTS GA-MONROE GA-
529 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...
SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL 600 PM
EDT...
AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FLOVILLA... OR 8 MILES NORTH OF FORSYTH...MOVING EAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...FLOVILLA...JULIETTE...BLOUNT...BERNER...INDIAN SPRINGS
STATE PARK AND HIGH FALLS STATE PARK.
LAT...LON 3307 8400 3317 8404 3325 8397 3326 8384
3317 8372 3314 8375 3313 8382 3310 8379
3299 8392
TIME...MOT...LOC 2129Z 276DEG 10KT 3315 8390
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:25 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oconee, Walton | 35 min |
| Jun 29, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| Jun 29, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee, Walton | 36 min |
| Jun 29, 11:30 PM EDT | Special Weather Statement | FFC | Oconee | 45 min |
| Jun 29, 11:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Jun 30, 12:36 AM EDT | Special Weather Statement | FFC | Jackson | 39 min |
| Jun 30, 2:11 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Jun 30, 2:13 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 47 min |
| Jun 30, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 30, 2:32 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 28 min |
| Jun 30, 2:56 PM EDT | Special Weather Statement | FFC | Treutlen | 49 min |
| Jun 30, 3:00 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 30 min |
| Jun 30, 3:31 PM EDT | Special Weather Statement | FFC | Dooly | 29 min |
| Jun 30, 3:47 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 30, 3:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jun 30, 4:04 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 30, 4:29 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jun 30, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jun 30, 4:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| Jun 30, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 39 min |
| Jun 30, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 29 min |
| Jun 30, 5:42 PM EDT | Special Weather Statement | FFC | Oconee | 33 min |
| Jun 30, 5:43 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Jun 30, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 30 min |
| Jun 30, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 37 min |
| Jun 30, 5:57 PM EDT | Special Weather Statement | FFC | Monroe | 33 min |
| Jun 30, 6:13 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 32 min |
| Jun 30, 6:46 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 29 min |
| Jun 30, 7:19 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| Jun 30, 7:23 PM EDT | Special Weather Statement | FFC | Lumpkin | 22 min |
| Jun 30, 7:31 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 30, 7:58 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 32 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.